Posted by: Lien | 2009-05-02

deworming pill - vomitting

I have a four month old Pomeranian Maltese cross. I gave her her first deworming pill yesterday (the correct dosage - half of the pill) because I suspected she had worms. She was sick the entire night last night. She vomited and her tummy was runny. She was better today, she is eating again. I read on the website of the company that made the pills, that dogs get sick like that if they had many worms that were killed. Do you think the pills caused her being sick?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberVet

Dear Lien

Personally I prefer Milbemax. It works well and do not usually cause any vomting.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Mezzi | 2009-05-08

I have a 3 yr old female X doberman/daushund in the last month she has lost alot of weight and eats alot, after her food she tries to eat all the other dogs food, she was dewormed Nov last year and again 2 weeks ago, she also snatchers her treats out your hand and find that she no longer runs around but sleeps most of the time, what could be wrong

Reply to Mezzi
Posted by: Lien | 2009-05-04

The pill I gave her was Milbemax.

Reply to Lien

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.